# SDR K11A2020060863201

- Difficulty date: June 6, 2020
- Submitted: June 8, 2020
- Operation: Air carrier
- Aircraft: N732CK
- Make and model: Boeing 737405
- Aircraft serial: 25858
- Aircraft time: 67,270 hours, 45,508 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Buss Protection
- Part number: 915F2134
- Part serial: 2923C
- Condition: Defective
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF THE LANDING GEAR WAS UNABLE TO BE RAISED AND THE AUTOPILOT COULD NOT BE ENGAGED
